# SDR 95ZZZX6321

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7376F
- Make and model: Boeing 737291
- Aircraft serial: 20364
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 500 Str 19l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER CRACKED AT STA 500, STR 19L.  DETECTED DURING ROUTINE C-CHECK INSPECTION.  SUSPECT CAUSE BY STRESS LOADS FROM BAGGAGE LOADING.  ROUTINE MAINTENANCE INSPECTIONS SHOULD DETECT ANY FURTHER DAMAGE.  CONTROL NR 9519RI625.
